# SDR 9708909991

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8957E
- Make and model: Doug DC-9-31
- Aircraft serial: 47215
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice Timer
- Condition: Malfunctioned
- Location: Tail De-Ice
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHENEVER THE TAIL DE-ICE IS SELECTED, THE AIRFOIL ICE PROTECTION PRESSURE ABNORMAL LIGHT ILLUMINATES.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES AND RETURNED TO DTW.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE CHANGED TAIL DE-ICE TIMER, OPERATIONAL CHECK OK.
